T Nation

Test/Deca Cycle Gyno Help

Im currently running a test and deca cycle for the past 3 weeks. Im running test 450mg deca 300mg. I believe i am having some gyno problems. I have arimidex and clomid on hand but im unsure if it’s truly gyno. I am not excessively lean about 15% body fat and i have excess skin on my chest.
My questions is: is it gyno or excess body fat?
i have small lumps about equal under both nipples and had lactation which has since stopped with B6. Puffy nipples but i’ve always had them. any advice would be appreciated. The lumps are felt when i pinch underneath the nipple.

Sorry if this is the wrong place for the thread.

Well if you’re lactating that would be gyno bud…

It most definitely is in the right place for the thread.

Have you used anything besides B6 to combat this?

World

Are your nipples sensitive/sore?

Has there been any change in your chest lums since starting your course?

To be on the safe side for now I would start using .25mg adex ED until you can be certain what the issue is.

The lactation isn’t caused just estrogen, but by progesterone activity i believe, i may be wrong but i am pretty sure this is the case. And as ND is a progestin this has activity on the progesterone receptors.

If that amount of deca with test causes that much of a problem, i would discontinue and add an anti-aromatase and possibly cabergoline if you can.

Tren is much worse in this regard - deca doesnt usually cause this magnitude of problem in a user, so i would recommend discontinuing the deca AT LEAST, as the estrogen from the test makes its gyno potential much worse (progesterone activity)
And adding a AI like arimidex or Letro, and maybe discontinuing both if you deem it necessary…

What do you lot think? Isnt that quite an excessive response to those doses as Nandrolone is less potent than progesterone?

Joe

Lactation is a sure sign that it is gyno. JJ is right about the levels being very low to induce this but everyone is different. I can run 750Test and 450Deca with dbol and not even use an AI. Poor Hawks2842 seems to be on the other end of the estrogen sensitivity spectrum.
While I’m glad the b6 appears to be working. That is a rather band-aid approach. Caber will cut the prolactin levels down which should stop the leaking. Your AI should then reduce the lump over time.

I’ve been told that letro also works agains progesterone

I could be wrong

The lactation is a sign of high prolactin levels due to your deca. Although the B-6 helped to keep you from lactating I would suggest caber or bromo to make the lumps go away as well. It would also be a safe practice to use an AI as well to make sure the gyno lumps are not coming from the test aromatizing.

thanks for the replies fellas, i appreciate your feedback. Like i said, the lumps have always been there and the lactation was there even before the cycle. that is why i questioned it. Im gonna throw some arimidex at it and maybe even some tamoxifen citrate at it. The arimidex my guy gave me is questionable because they’re capsules with little beads inside. The tamoxifen citrate is confirmed so that may be my best option.

The lumps dont seem to be getting worse but i find myself thinking about it more and more which may be making me think its worse than it is.
P.S. this is still my first cycle so im pretty new to this whole thing. Thanks again guys.

All the people that put input that the lactation is caused by more than estrogen are right…It’s definately a side effect of the Deca…however…progesterone can’t create gyno without the help of estrogen…it just aggravates it…So therefore…I still feel nolva is the best since it will block the estrogen. I would take about 20mg of nolva…until it clearly goes away and then take 10mg for the remainder to be on the safe side…

thanks i started the nolva today.